A representation formula for the Dirichlet integral.
Mathematische Zeitschrift, Tome 73 (1960), pp. 190-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1960__73_169840,
author = {Lennart Carleson},
title = {A representation formula for the {Dirichlet} integral.},
journal = {Mathematische Zeitschrift},
pages = {190--196},
year = {1960},
volume = {73},
zbl = {0090.28603},
url = {http://geodesic.mathdoc.fr/item/MZ_1960__73_169840/}
}
Lennart Carleson. A representation formula for the Dirichlet integral.. Mathematische Zeitschrift, Tome 73 (1960), pp. 190-196. http://geodesic.mathdoc.fr/item/MZ_1960__73_169840/